Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 103, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 20, 2018, 4:54 PM CDT for Cedar County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2018, 4:54 PM CDT (21:54 UTC)
- Expired
- May 20, 2018, 5:18 PM CDT
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cedar County, MO
The radar
The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted.
916
WUUS53 KSGF 202154
SVRSGF
MOC039-202245-
/O.NEW.KSGF.SV.W.0103.180520T2154Z-180520T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
454 PM CDT SUN MAY 20 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Western Cedar County in southwestern Missouri...
* Until 545 PM CDT
* At 453 PM CDT, a severe thunderstorm was located 12 miles west of
Stockton, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
El Dorado Springs... Jerico Springs...
Filley... Wagoner...
Olympia... Cedar Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3789 9381 3784 9381 3783 9378 3761 9396
3760 9403 3762 9408 3790 9404
TIME...MOT...LOC 2153Z 215DEG 29KT 3769 9403
HAIL...1.00IN
WIND...60MPH
$$
Wise1 follow-up statement
253
WWUS53 KSGF 202218
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
518 PM CDT SUN MAY 20 2018
MOC039-202228-
/O.CAN.KSGF.SV.W.0103.000000T0000Z-180520T2245Z/
Cedar MO-
518 PM CDT SUN MAY 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CEDAR COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM CDT for
southwestern and west central Missouri.
LAT...LON 3789 9381 3784 9381 3783 9378 3761 9396
3760 9403 3762 9408 3790 9404
TIME...MOT...LOC 2215Z 215DEG 29KT 3786 9388
$$
WiseWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:05 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 20, 3:05 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Springfield MO 305 PM CDT Sun May 20 2018 .SHORT TERM...(This evening through Monday) Issued at 158 PM CDT Sun May 20 2018 In a bit of a lull right now with morning convection having stabilized conditions. Convection is firing along a distinct outflow boundary over northeast AR. The boundary becomes less distinct has farther to west into NW AR. Another shortwave that extends form south central KS into central OK will shift northeast with lift increasing over the area, especially the western cwfa late this afternoon and this early this evening. MLCAPE values off the HRRR reach 1000-1500 j/kg with around 30kts 0-6km bulk shear which would support multicell or possibly supercells with a large hail and damaging wind risk for a few hours before the wave lifts off to the northeast. Questions still consist of how long convection will linger into the eastern counties overnight. Have raised rain chances using a blend of cams/short term guidance. In general, Monday looks more quiet with weak mid level height rises. .LONG TERM...(Monday Night through Sunday) Issued at 158 PM CDT Sun May 20 2018 Mid level shortwave ridging and height rises are expected through midweek as an upstream closed upper low moves into the western CONUS. Can't rule out some diurnally driven isolated pulse convection through midweek, but coverage looks limited. The western upper trough opens up and lifts well northwest of the area. Late in the week a blocking upper level pattern develops with a slow moving upper low moving north out of the Gulf of Mexico and another moving east from the western CONUS. Chaotic upper level flow doesn't generate much confidence in the forecast. May see an uptick in diurnal convection late in the period, but no major systems are expected. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 636 AM CDT Sun May 20 2018 KSGF/KJLN/KBBG tafs: An upper level disturbance will move northeast from OK with scattered thunderstorms developing or moving into the area late this afternoon (toward 22z). Have tempo groups for the most likely time frame. Guidance shows chances for lower ceilings (IFR or low end MVFR ceilings) for a few hours toward 12z. Outside of thunderstorms, winds will generally be light. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...Burchfield
Hazardous weather outlook, May 20, 4:38 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 438 PM CDT Sun May 20 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212145- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 438 PM CDT Sun May 20 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Elevated lightning risk. DISCUSSION... Scattered thunderstorms will continue to develop and move north and northeast through parts of southeast Kansas and central and southwest Missouri. Some of these storms may be severe with hail to the size of half dollars and damaging wind gusts. Frequent lightning and locally heavy rainfall can also be expected with these storms. The threat for severe storms will begin to diminish by late evening. Due to recent heavy rainfall, the potential for flooding will persist into tonight mainly from extreme southeastern Kansas into west-central Missouri. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated to scattered thunderstorms will be possible at times this week, especially during the afternoon and evening hours. In general the storm coverage is expected to be more limited and organized severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening for damaging winds and hail reports. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Special weather statement, May 20, 3:48 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Springfield MO
348 PM CDT SUN MAY 20 2018
MOZ088-202130-
Jasper MO-
348 PM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JASPER COUNTY UNTIL 430
PM CDT...
At 347 PM CDT, Doppler radar was tracking a strong thunderstorm near
Duenweg, or 7 miles south of Carthage, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Carthage... Sarcoxie...
Fidelity... Avilla...
Reeds... Maple Grove...
Dudenville...
This includes the following highways...
Interstate 44 between mile markers 14 and 28.
Interstate 49 between mile markers 36 and 41, and near mile marker
46.
A severe thunderstorm watch remains in effect until 800 PM CDT for
southwestern Missouri.
LAT...LON 3735 9422 3735 9410 3734 9409 3730 9408
3729 9405 3715 9406 3705 9415 3706 9440
TIME...MOT...LOC 2047Z 218DEG 26KT 3708 9433
WiseSpecial weather statement, May 20, 3:53 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Springfield MO
353 PM CDT SUN MAY 20 2018
MOZ088-093-202145-
Jasper MO-Newton MO-
353 PM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEWTON AND WESTERN
JASPER COUNTIES UNTIL 445 PM CDT...
At 353 PM CDT, Doppler radar was tracking a strong thunderstorm near
Galena, or near Baxter Springs, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Joplin... Carthage...
Webb City... Carl Junction...
Galena... Oronogo...
Carterville... Duquesne...
Duenweg... Jasper...
Airport Drive... Leawood...
Silver Creek... Alba...
Purcell... Shoal Creek Drive...
Saginaw... Carytown...
Neck City... Redings Mill...
This includes the following highways...
Interstate 44 between mile markers 0 and 13.
Interstate 49 near mile marker 35, between mile markers 42 and 45,
and between mile markers 47 and 56.
A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Kansas...and southwestern Missouri.
LAT...LON 3736 9452 3735 9422 3706 9440 3700 9451
3700 9462 3715 9462
TIME...MOT...LOC 2053Z 218DEG 26KT 3703 9462
WiseLocal storm report, May 20, 3:58 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT SUN MAY 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 1 N FIDELITY 37.08N 94.31W
05/20/2018 E0.75 INCH JASPER MO PUBLIC
&&
FEHSpecial weather statement, May 20, 4:37 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
437 PM CDT SUN MAY 20 2018
MOZ066-077-078-202230-
Vernon MO-Cedar MO-Barton MO-
437 PM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON...
NORTHWESTERN CEDAR AND SOUTHEASTERN VERNON COUNTIES UNTIL 530 PM
CDT...
At 437 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Lamar, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Montevallo... Jerico Springs...
Milford... Olympia...
Caplinger Mills... Filley...
Wagoner...
A severe thunderstorm watch remains in effect until 800 PM CDT for
southwestern and west central Missouri.
LAT...LON 3785 9417 3783 9368 3763 9392 3758 9404
3758 9407 3756 9407 3752 9412 3756 9424
TIME...MOT...LOC 2137Z 213DEG 29KT 3759 9412
WiseSpecial weather statement, May 20, 4:39 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
439 PM CDT SUN MAY 20 2018
MOZ103-104-202230-
Taney MO-Stone MO-
439 PM CDT SUN MAY 20 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TANEY AND CENTRAL
STONE COUNTIES UNTIL 530 PM CDT...
At 439 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kimberling City, moving north at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Branson... Table Rock Lake...
Silver Dollar City... Kimberling City...
Reeds Spring... Indian Point...
Branson West... Galena...
Mccord Bend... Coney Island...
Cape Fair...
LAT...LON 3659 9354 3683 9350 3682 9334 3682 9324
3681 9321 3657 9337
TIME...MOT...LOC 2139Z 195DEG 23KT 3665 9343
WiseLocal storm report, May 20, 4:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CDT SUN MAY 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 3 WNW MASTERS 37.62N 93.71W
05/19/2018 E1.50 INCH CEDAR MO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 WNW
MASTERS. REPORTED BY OFF DUTY MISSOURI DEPT
OF CONSERVATION EMPLOYEE.
0737 AM HAIL FAIR PLAY 37.63N 93.57W
05/19/2018 E1.00 INCH POLK MO PUBLIC
0746 AM HAIL PLEASANT HOPE 37.46N 93.27W
05/19/2018 E1.00 INCH POLK MO EMERGENCY MNGR
A LOT OF PEA TO DIME SIZE HAIL WITH SOME
QUARTER SIZE HAIL.
0750 AM TSTM WND DMG APPLETON CITY 38.19N 94.03W
05/19/2018 ST. CLAIR MO PUBLIC
TREE LIMBS DOWN THROUGHOUT TOWN UP TO FIVE
INCHES IN DIAMETER.
0750 AM HAIL APPLETON CITY 38.19N 94.02W
05/19/2018 E1.00 INCH ST. CLAIR MO PUBLIC
0750 AM HAIL 1 S BOLIVAR 37.60N 93.41W
05/19/2018 E0.75 INCH POLK MO PUBLIC
MPING REPORT.
0909 AM HAIL GROVESPRING 37.40N 92.61W
05/19/2018 E1.50 INCH WRIGHT MO PUBLIC
1202 PM HAIL 1 WNW BIRCH TREE 36.99N 91.50W
05/19/2018 E1.00 INCH SHANNON MO PUBLIC
DELAYED REPORT, TIME ESTIMATED BY RADAR.
1207 PM TSTM WND DMG 2 S BARNUMTON 38.08N 92.94W
05/19/2018 CAMDEN MO PUBLIC
NUMEROUS SMALL LIMBS DOWN WITH SOME LIMBS TO
4 INCHES IN DIAMETER. POWER WAS ALSO
REPORTED OUT.
1220 PM TSTM WND DMG 4 WSW OSAGE BEACH 38.13N 92.68W
05/19/2018 CAMDEN MO PUBLIC
TREES DOWN ON NICHOLS ROAD IN OSAGE BEACH.
SOME TREES WERE UPROOTED AND FELL ON HOUSES.
1221 PM HAIL BOIS D'ARC 37.26N 93.51W
05/19/2018 E0.88 INCH GREENE MO EMERGENCY MNGR
1223 PM TSTM WND GST 1 N VILLAGE OF FOUR SE 38.22N 92.71W
05/19/2018 M58 MPH CAMDEN MO MESONET
MESONET STATION C1775, 1 N VILLAGE OF FOUR
SE. THE DURATION OF THE TSTM WND GST EVENT
WAS 24 HOURS.
1225 PM TSTM WND DMG 3 WSW OSAGE BEACH 38.13N 92.66W
05/19/2018 CAMDEN MO PUBLIC
TREES DOWN NEAR CASE ROAD AND OSAGE BEACH
PARKWAY.
1233 PM TSTM WND GST LEE C FINE MEMORIAL AIR 38.10N 92.55W
05/19/2018 M56 MPH MILLER MO AWOS
AWOS STATION AIZ, LEE C FINE MEMORIAL
AIRPORT. THE DURATION OF THE TSTM WND GST
EVENT WAS 24 HOURS.
1235 PM TSTM WND DMG TUSCUMBIA 38.23N 92.46W
05/19/2018 MILLER MO EMERGENCY MNGR
MULTIPLE TREES DOWN IN AND AROUND TUSCUMBIA.
1248 PM HAIL 1 ENE STRAFFORD 37.27N 93.09W
05/19/2018 E1.00 INCH GREENE MO PUBLIC
1257 PM HAIL ROGERSVILLE 37.12N 93.06W
05/19/2018 E1.00 INCH WEBSTER MO LAW ENFORCEMENT
0101 PM HAIL ROGERSVILLE 37.12N 93.05W
05/19/2018 E1.75 INCH WEBSTER MO LAW ENFORCEMENT
0101 PM HAIL ROGERSVILLE 37.12N 93.06W
05/19/2018 E2.00 INCH WEBSTER MO PUBLIC
0114 PM HAIL 2 W FORDLAND 37.16N 92.98W
05/19/2018 E1.25 INCH WEBSTER MO PUBLIC
0120 PM TSTM WND DMG 1 NE NEWBURG 37.92N 91.89W
05/19/2018 PHELPS MO 911 CALL CENTER
POWER LINES DOWN ON HIGHWAY T NORTH OF
NEWBURG.
0127 PM HAIL 4 WSW SEYMOUR 37.12N 92.82W
05/19/2018 E0.88 INCH WEBSTER MO PUBLIC
0130 PM HAIL SEYMOUR 37.14N 92.76W
05/19/2018 E1.25 INCH WEBSTER MO PUBLIC
SOCIAL MEDIA PICTURES OF HAIL SLIGHTLY
LARGER THAN QUARTERS.
0134 PM HAIL SEYMOUR 37.15N 92.77W
05/19/2018 E0.75 INCH WEBSTER MO PUBLIC
0146 PM HAIL SQUIRES 36.85N 92.63W
05/19/2018 E1.00 INCH DOUGLAS MO PUBLIC
0150 PM HAIL SQUIRES 36.85N 92.63W
05/19/2018 E1.75 INCH DOUGLAS MO AMATEUR RADIO
0150 PM HAIL SQUIRES 36.85N 92.62W
05/19/2018 E1.00 INCH DOUGLAS MO FIRE DEPT/RESCUE
0155 PM HAIL 5 ENE SQUIRES 36.88N 92.53W
05/19/2018 E1.50 INCH DOUGLAS MO AMATEUR RADIO
0200 PM HAIL 5 ENE SQUIRES 36.88N 92.53W
05/19/2018 E1.00 INCH DOUGLAS MO AMATEUR RADIO
0200 PM HAIL 2 E SQUIRES 36.86N 92.59W
05/19/2018 E2.50 INCH DOUGLAS MO PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 2 E
SQUIRES. SOCIAL MEDIA PICTURES OF HAIL AT
LEAST 2.50IN IN DIAMETER.
0213 PM HAIL SQUIRES 36.85N 92.62W
05/19/2018 E1.00 INCH DOUGLAS MO EMERGENCY MNGR
0220 PM HAIL 6 S BRUSHYKNOB 36.88N 92.50W
05/19/2018 E1.00 INCH DOUGLAS MO PUBLIC
0220 PM HAIL 5 ENE SQUIRES 36.89N 92.54W
05/19/2018 E1.00 INCH DOUGLAS MO AMATEUR RADIO
0229 PM HAIL 2 E BRUSHYKNOB 36.97N 92.45W
05/19/2018 E1.00 INCH DOUGLAS MO AMATEUR RADIO
0234 PM HAIL GENTRYVILLE 36.87N 92.36W
05/19/2018 E1.00 INCH DOUGLAS MO FIRE DEPT/RESCUE
0236 PM HAIL 1 N VANZANT 36.98N 92.30W
05/19/2018 E0.75 INCH DOUGLAS MO AMATEUR RADIO
0239 PM HAIL 1 NNE GENTRYVILLE 36.87N 92.36W
05/19/2018 E1.75 INCH DOUGLAS MO EMERGENCY MNGR
0245 PM HAIL DORA 36.78N 92.22W
05/19/2018 E1.00 INCH OZARK MO EMERGENCY MNGR
0245 PM HAIL 2 N DORA 36.80N 92.22W
05/19/2018 E1.00 INCH DOUGLAS MO FIRE DEPT/RESCUE
CORRECTS PREVIOUS HAIL REPORT FROM 2 N DORA.
0249 PM HAIL SUMMERSVILLE 37.18N 91.66W
05/19/2018 E1.00 INCH TEXAS MO PUBLIC
DELAYED REPORT, TIME ESTIMATED BY RADAR.
0250 PM TSTM WND DMG SALEM 37.64N 91.54W
05/19/2018 DENT MO LAW ENFORCEMENT
POWER POLE WAS SNAPPED AND LINES DOWN ON THE
WEST SIDE OF TOWN.
0310 PM HAIL 2 NE SILOAM SPRINGS 36.81N 92.05W
05/19/2018 E1.00 INCH HOWELL MO EMERGENCY MNGR
0315 PM LIGHTNING 1 N MOUNTAIN VIEW 37.00N 91.70W
05/19/2018 HOWELL MO LAW ENFORCEMENT
LIGHTNING STRUCK A TREE WHICH THEN FELL ON
POWER LINES. POWER WAS REPORTED OUT TO A FEW
HOMES.
0315 PM HAIL 4 ESE SILOAM SPRINGS 36.78N 92.01W
05/19/2018 E1.25 INCH HOWELL MO EMERGENCY MNGR
0335 PM HAIL 2 NW WEST PLAINS 36.75N 91.88W
05/19/2018 E0.75 INCH HOWELL MO EMERGENCY MNGR
0340 PM HAIL 2 N WEST PLAINS 36.75N 91.85W
05/19/2018 E1.25 INCH HOWELL MO PUBLIC
NICKLE TO HALF DOLLAR HAIL WAS REPORTED
LASTING ABOUT 25 MINUTES. DELAYED REPORT,
TIME ESTIMATED BY RADAR. THE DURATION OF THE
HAIL EVENT WAS 25 MINUTES.
0440 PM HAIL 1 W GIRARD 37.52N 94.85W
05/19/2018 E1.00 INCH CRAWFORD KS EMERGENCY MNGR
0442 PM HAIL GIRARD 37.51N 94.84W
05/19/2018 E1.75 INCH CRAWFORD KS FIRE DEPT/RESCUE
0500 PM TSTM WND DMG 5 W LOWRY CITY 38.15N 93.82W
05/19/2018 ST. CLAIR MO PUBLIC
SEVERAL LARGE LIMBS OF 3 TO 4 INCHES IN
DIAMETER WERE BLOWN DOWN FROM HARDWOOD
TREES. DELAYED REPORT, TIME ESTIMATED BY
RADAR.
0500 PM HAIL PITTSBURG 37.41N 94.70W
05/19/2018 E1.00 INCH CRAWFORD KS PUBLIC
SOCIAL MEDIA PICTURES OF QUARTER SIZE HAIL
IN PITTSBURG, KS.
0505 PM TSTM WND DMG LIBERAL 37.56N 94.51W
05/19/2018 BARTON MO FIRE DEPT/RESCUE
TREES AND LARGE LIMBS REPORTED DOWNED IN
LIBERAL.
0515 PM TSTM WND DMG 2 ESE VERDELLA 37.59N 94.40W
05/19/2018 BARTON MO 911 CALL CENTER
TREES AND POWER LINES DOWNED OVER ROAD,
BLOCKING ROADWAY. DAMAGE TO A HOME ALSO
OCCURRED.
0518 PM TSTM WND DMG 3 WNW IRWIN 37.60N 94.33W
05/19/2018 BARTON MO FIRE DEPT/RESCUE
TREE DOWNED OVER ROAD.
0525 PM HAIL OAKTON 37.46N 94.36W
05/19/2018 E1.00 INCH BARTON MO PUBLIC
NICKLE TO QUARTER HAIL. DELAYED REPORT, TIME
ESTIMATED BY RADAR.
0540 PM HAIL SAGINAW 37.02N 94.47W
05/19/2018 E1.00 INCH NEWTON MO PUBLIC
SOCIAL MEDIA VIDEO OF QUARTER SIZE HAIL IN
SAGINAW.
0555 PM TSTM WND DMG 3 NNE STOCKTON 37.74N 93.78W
05/19/2018 CEDAR MO AMATEUR RADIO
3 MILES NORTH OF STOCKTON J HWY 9 TO 14"
TREE DOWN WITH SEVERAL SMALL TREES DOWN.
0600 PM TSTM WND DMG 1 ESE EL DORADO SPRINGS 37.87N 94.01W
05/19/2018 CEDAR MO LAW ENFORCEMENT
SEVERAL TREES HAD LARGE LIMBS DOWN ON ROADS
AND IN YARDS. DELAYED REPORT, TIME ESTIMATED
BY RADAR.
0610 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
05/19/2018 MORGAN MO PUBLIC
A PATH OF 20 TO 30 TREES WERE REPORTED DOWN
WITH ONE FALLING ON AN OUT BUILDING. REPORT
FROM SOCIAL MEDIA. DELAYED REPORT, TIME
ESTIMATED BY RADAR.
0614 PM HAIL 2 NE GREENFIELD 37.44N 93.82W
05/19/2018 E0.88 INCH DADE MO TRAINED SPOTTER
0625 PM HAIL 5 NNE MORRISVILLE 37.54N 93.38W
05/19/2018 E1.00 INCH POLK MO EMERGENCY MNGR
0625 PM TORNADO 2 NW PLEASANT HOPE 37.48N 93.30W
05/19/2018 POLK MO NWS STORM SURVEY
OUTBUILDINGS DAMAGED AND TREES UPROOTED.
PATH WIDTH 100 YARDS. PATH LENGTH 2.3 MILES.
DAMAGE TRACK ENDED 2 MILES NNE OF PLEASANT
HOPE. THIS IS ONE OF TWO BRIEF TORNADOES TO
STRIKE THE PLEASANT HOPE AREA. THE DURATION
OF THE TORNADO EVENT WAS 5 MINUTES.
0630 PM TSTM WND DMG 2 NNE PLEASANT HOPE 37.50N 93.26W
05/19/2018 POLK MO 911 CALL CENTER
TREES DOWN.
0632 PM TSTM WND DMG 3 NE PLEASANT HOPE 37.50N 93.23W
05/19/2018 POLK MO PUBLIC
EXTENSIVE TREE DAMAGE.
0638 PM TSTM WND DMG 1 N HALF WAY 37.63N 93.25W
05/19/2018 POLK MO PUBLIC
LARGE TREE BLOWN DOWN. ALSO HAD NICKEL SIZE
HAIL.
0841 PM HAIL HOUSTON 37.32N 91.96W
05/19/2018 E1.00 INCH TEXAS MO LAW ENFORCEMENT
DELAYED REPORT, TIME ESTIMATED BY RADAR.
1227 AM HAIL 1 NNE PITTSBURG 37.42N 94.70W
05/20/2018 E1.00 INCH CRAWFORD KS LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL FELL IN TOWN.
DELAYED REPORT.
0130 AM TSTM WND DMG LAMAR 37.49N 94.28W
05/20/2018 BARTON MO PUBLIC
A LARGE 12 INCH DIAMETER LIMB WAS KNOCKED
OUT OF A TREE AND LANDED ON A OUT BUILDING.
DELAYED REPORT, TIME ESTIMATED BY RADAR.
0300 AM FLASH FLOOD 4 E LINCOLN 38.39N 93.26W
05/20/2018 BENTON MO 911 CALL CENTER
FLASH FLOODING ALONG WILLIAMS CREEK AT STATE
HIGHWAY F.
0300 AM FLASH FLOOD 3 SSE COLE CAMP 38.43N 93.17W
05/20/2018 BENTON MO 911 CALL CENTER
FLOODING ALONG WILLIAMS CREEK AT STATE
HIGHWAY B.
0600 AM TSTM WND DMG SENECA 36.84N 94.61W
05/20/2018 NEWTON MO LAW ENFORCEMENT
PART OF A LARGE TREE FELL ON POWER LINES
KNOCKING OUT POWER TO SEVERAL HOMES. DELAYED
REPORT.
0800 AM TSTM WND DMG LEBANON 37.68N 92.66W
05/20/2018 LACLEDE MO EMERGENCY MNGR
THREE COMMERCIAL STRUCTURES WITH SIGNIFICANT
SIGN DAMAGE. ROOF DAMAGE REPORTED AT SEVERAL
LOCATIONS INCLUDING THE MALL. SEVEN OR EIGHT
HOMES WITH SHINGLE DAMAGE. TWO HOMES WITH
SIGNIFICANT ROOF DAMAGE. TWO POWER POLES
DOWN. FIFTY CUSTOMERS WITHOUT POWER. TIME
APPROXIMATE/ESTIMATED BASED ON RADAR.
0335 PM HAIL RIVERTON 37.08N 94.70W
05/20/2018 E0.75 INCH CHEROKEE KS PUBLIC
0358 PM HAIL 1 N FIDELITY 37.08N 94.31W
05/20/2018 E0.75 INCH JASPER MO PUBLIC
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:06 PM CDT | Areal Flood Advisory | SGF | Benton, Morgan | 5 hr |
| May 19, 7:34 PM CDT | Special Weather Statement | SGF | Dent, Laclede, Maries, Miller, Phelps, Pulaski | 56 min |
| May 19, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 47 min |
| May 19, 8:38 PM CDT | Special Weather Statement | SGF | Dent | 52 min |
| May 19, 8:42 PM CDT | Special Weather Statement | SGF | Wright | 63 min |
| May 19, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 43 min |
| May 19, 9:01 PM CDT | Special Weather Statement | SGF | Texas | 44 min |
| May 19, 9:27 PM CDT | Areal Flood Advisory | SGF | Texas | 6 hr |
| May 19, 9:34 PM CDT | Special Weather Statement | SGF | Shannon | 56 min |
| May 19, 10:42 PM CDT | Special Weather Statement | SGF | Shannon | 48 min |
| May 19, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 38 min |
| May 19, 11:03 PM CDT | Flash Flood Warning | SGF | Shannon, Texas | 6 hr |
| May 20, 12:54 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| May 20, 1:35 AM CDT | Special Weather Statement | SGF | Barton, Cedar, Dade | 40 min |
| May 20, 2:34 AM CDT | Flash Flood Warning | SGF | Benton | 12 hr |
| May 20, 4:54 AM CDT | Areal Flood Advisory | SGF | Howell, Shannon, Texas | 6 hr |
| May 20, 5:16 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 59 min |
| May 20, 6:06 AM CDT | River Flood Warning | SGF | Shannon | 15 hr |
| May 20, 6:07 AM CDT | Special Weather Statement | SGF | Barton, Dade, Jasper, Lawrence, McDonald, Newton | 53 min |
| May 20, 6:38 AM CDT | Special Weather Statement | SGF | Barry, Christian, Dade, Greene, Polk | 52 min |
| May 20, 8:22 AM CDT | Special Weather Statement | SGF | Laclede, Maries, Miller, Morgan, Phelps, Pulaski | 53 min |
| May 20, 9:02 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 6 hr |
| May 20, 9:13 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 32 min |
| May 20, 10:33 AM CDT | Areal Flood Warning | SGF | Barton, Vernon | 24 hr |
| May 20, 10:49 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 20, 10:49 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| May 20, 3:11 PM CDT | Special Weather Statement | SGF | Newton | 49 min |
| May 20, 3:48 PM CDT | Special Weather Statement | SGF | Jasper | 42 min |
| May 20, 3:53 PM CDT | Special Weather Statement | SGF | Jasper | 52 min |
| May 20, 4:37 PM CDT | Special Weather Statement | SGF | Cedar | 53 min |
| May 20, 4:39 PM CDT | Special Weather Statement | SGF | Stone | 51 min |
| May 20, 5:20 PM CDT | Special Weather Statement | SGF | Stone | 40 min |
| May 20, 5:39 PM CDT | Special Weather Statement | SGF | St. Clair | 51 min |
| May 20, 5:52 PM CDT | Special Weather Statement | SGF | Christian | 38 min |
| May 20, 6:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 52 min |
| May 20, 6:19 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 56 min |
| May 20, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 47 min |
| May 20, 6:48 PM CDT | Special Weather Statement | SGF | Camden | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.